# SDR 97UAL900319

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Boeing 737222
- Aircraft serial: 19040
- Engine: Pwa JT8D7B
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin
- Component: Hamilton Sta, 763810
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD.  UNABLE TO PRESSURIZE AIRCRAFT IN AUTO AND STANDBY MODES.  *S/D*  CABIN PRESSURE CONTROLLER FAILED. REPLACED CABIN PRESSURE CONTROLLER.
